# SDR NWAA091899759

- Difficulty date: May 30, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N759NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47287
- Aircraft time: 89,508 hours, 80,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 13/16 OF THE CABIN WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES FOR THE OVERWING EMERGENCY EXIT SIGN.  OPERATIONAL CHECK WAS GOOD.
